Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes High Fever And Diarrhea In A Child?

My seven year old son has had a high fever for two days. 104. He also has a terrible stomach ache with nausea, but not diahrrea. He has had a loss of appetite for several days before and still does. He has also complained of a terrrible headache even before the fever. Also, he has complained of his legs aching. He is on cefdnir 1 1/2 tsp. once daily. started this five days ago. He is very clammy and can t even sleep well. His doctor ordered blood work today, but won t have it bavk till tommorrow around noon. Also his neck bothers him when the motrin is wearing off, He has had some grapes and a small grilled cheese and kept this down, but the stomach ache is still present. He will eat a little for me before I give motrin. I m scared I need to take him to the ER. Any suggestions? Also, three weeks ago he had a terrible congested cough and sinus issues. He was prescribed augmentin for that and the cough did go away, but he clears his throat constantly. The doc did look at his tonsils and they are swollen, but not pussey he said. He also did a flu nose swab and it was negative. Should I go to the ER? He is really sick.--THANK YOU FOR ANY ADVICE
Fri, 24 Apr 2020
Report Abuse
Pediatrician 's  Response
Hello,

You are a good historian- so your son has high fever, headache and stomach pain, poor appetite, and pain in many parts of body. In addition to his head and stomach the other pains are probably muscular. Putting all of these symptoms together makes me highly I suspicious this is caused by a virus. You feel he is very sick.Take him to ER.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Arnold Zedd, Pediatrician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amoxicillin


Loading Online Doctors....
What Causes High Fever And Diarrhea In A Child?

Hello, You are a good historian- so your son has high fever, headache and stomach pain, poor appetite, and pain in many parts of body. In addition to his head and stomach the other pains are probably muscular. Putting all of these symptoms together makes me highly I suspicious this is caused by a virus. You feel he is very sick.Take him to ER. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Arnold Zedd, Pediatrician